Regularization of the Solution of a Cauchy Problem for a Hyperbolic Equation Full article
Journal |
Journal of Applied and Industrial Mathematics
ISSN: 1990-4789 , E-ISSN: 1990-4797 |
||||
---|---|---|---|---|---|
Output data | Year: 2021, Volume: 15, Number: 1, Pages: 118-128 Pages count : 11 DOI: 10.1134/s1990478921010105 | ||||
Tags | a Cauchy problem; regularization; wave field continuation | ||||
Authors |
|
||||
Affiliations |
|
Cite:
Romanov V.G.
, Bugueva T.V.
, Dedok V.A.
Regularization of the Solution of a Cauchy Problem for a Hyperbolic Equation
Journal of Applied and Industrial Mathematics. 2021. V.15. N1. P.118-128. DOI: 10.1134/s1990478921010105 Scopus OpenAlex
Regularization of the Solution of a Cauchy Problem for a Hyperbolic Equation
Journal of Applied and Industrial Mathematics. 2021. V.15. N1. P.118-128. DOI: 10.1134/s1990478921010105 Scopus OpenAlex
Identifiers:
Scopus: | 2-s2.0-85104703343 |
OpenAlex: | W3154685569 |
Citing:
Пока нет цитирований